# SDR VNAA0511017

- Difficulty date: November 17, 2005
- Submitted: December 14, 2005
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 3,727 hours, 3,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE CREW REPORTED A SCRATCH ON THE FUSELAGE BELOW THE CARGO DOOR.  MAINTENANCE INSPECTED AND FOUND THE DAMAGE TO BE BEYOND ALLOWABLE LIMITS.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE PERFORMED A TEMPORARY REPAIR IAW BOMBARDIER REO 601R-53-61-1579.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
